# SDR UHLA2011120600412

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 7,129 hours, 5,492 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WOULD NOT COME UP AFTER TAKEOFF.  NO EICAS MESSAGE ASSOCIATED.  RETURNED TO FIELD.  PERFORMED LANDING GEAR EXT/RET TEST IAW AMM 32-30-00, OPS CHECK GOOD.  WHEN MAINTENANCED RON THAT NIGHT, REPLACED THE NR2 NLG WOFW SENSOR PER ENGINEERING INSTRUCTIONS.
